Publication

On Approximate Pattern Matching for a Class of Gibbs Random Fields

Chazottes, J-R., Redig, F. & Verbitskiy, E., 2006, In : The Annals of Applied Probability. 16, 2, p. 670-684 15 p.

Research output: Contribution to journalArticleAcademic

APA

Chazottes, J-R., Redig, F., & Verbitskiy, E. (2006). On Approximate Pattern Matching for a Class of Gibbs Random Fields. The Annals of Applied Probability, 16(2), 670-684. https://doi.org/10.1214/105051605000000827

Author

Chazottes, Jean-René ; Redig, Frank ; Verbitskiy, Evgeny. / On Approximate Pattern Matching for a Class of Gibbs Random Fields. In: The Annals of Applied Probability. 2006 ; Vol. 16, No. 2. pp. 670-684.

Harvard

Chazottes, J-R, Redig, F & Verbitskiy, E 2006, 'On Approximate Pattern Matching for a Class of Gibbs Random Fields', The Annals of Applied Probability, vol. 16, no. 2, pp. 670-684. https://doi.org/10.1214/105051605000000827

Standard

On Approximate Pattern Matching for a Class of Gibbs Random Fields. / Chazottes, Jean-René; Redig, Frank; Verbitskiy, Evgeny.

In: The Annals of Applied Probability, Vol. 16, No. 2, 2006, p. 670-684.

Research output: Contribution to journalArticleAcademic

Vancouver

Chazottes J-R, Redig F, Verbitskiy E. On Approximate Pattern Matching for a Class of Gibbs Random Fields. The Annals of Applied Probability. 2006;16(2):670-684. https://doi.org/10.1214/105051605000000827


BibTeX

@article{7e0f17a88bf24af091ac634d79b9532e,
title = "On Approximate Pattern Matching for a Class of Gibbs Random Fields",
abstract = "We prove an exponential approximation for the law of approximate occurrence of typical patterns for a class of Gibssian sources on the lattice Z^d, d ≥ 2. From this result, we deduce a law of large numbers and a large deviation result for the waiting time of distorted patterns.",
author = "Jean-Ren{\'e} Chazottes and Frank Redig and Evgeny Verbitskiy",
note = "Relation: https://www.rug.nl/informatica/organisatie/overorganisatie/iwi Rights: University of Groningen. Research Institute for Mathematics and Computing Science (IWI)",
year = "2006",
doi = "10.1214/105051605000000827",
language = "English",
volume = "16",
pages = "670--684",
journal = "The Annals of Applied Probability",
number = "2",

}

RIS

TY - JOUR

T1 - On Approximate Pattern Matching for a Class of Gibbs Random Fields

AU - Chazottes, Jean-René

AU - Redig, Frank

AU - Verbitskiy, Evgeny

N1 - Relation: https://www.rug.nl/informatica/organisatie/overorganisatie/iwi Rights: University of Groningen. Research Institute for Mathematics and Computing Science (IWI)

PY - 2006

Y1 - 2006

N2 - We prove an exponential approximation for the law of approximate occurrence of typical patterns for a class of Gibssian sources on the lattice Z^d, d ≥ 2. From this result, we deduce a law of large numbers and a large deviation result for the waiting time of distorted patterns.

AB - We prove an exponential approximation for the law of approximate occurrence of typical patterns for a class of Gibssian sources on the lattice Z^d, d ≥ 2. From this result, we deduce a law of large numbers and a large deviation result for the waiting time of distorted patterns.

U2 - 10.1214/105051605000000827

DO - 10.1214/105051605000000827

M3 - Article

VL - 16

SP - 670

EP - 684

JO - The Annals of Applied Probability

JF - The Annals of Applied Probability

IS - 2

ER -

ID: 14405580